MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION SHAVER CONSOLE
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/17/2021, it was reported by a sales representative via (b)(4) that an ar-8305 synergy resection shaver console had water damage to the console.No additional information was provided.This was discovered during use with no impact to the patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(no problem found) the evaluation did not reveal any issues relevant to the reported event.

Brand Name
SYNERGY RESECTION SHAVER CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19351082
Report Number1220246-2024-03502
Device Sequence Number20683529
Product Code HWE
UDI-Device Identifier00888867123854
UDI-Public00888867123854
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION SHAVER CONSOLE
Device Catalogue NumberAR-8305
Device Lot Number10455798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown